# SDR N6WA2025110401

- Difficulty date: November 1, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N538GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10254
- Aircraft time: 44,075 hours, 32,450 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Overheat Loop
- Condition: Out Of Position
- Location: Zone 100
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: B

## Discrepancy

ANTI ICE DUCT WARNING MSG.   INSPECTED AND FOUND LOOP MT173 TOUCHING PICCOLO TUBE. REPOSITIONED LOOP IAW CRJ AMM 36-21-15. OPS CHECKS GOOD. AIRCRAFT OK FOR SERVICE. OPS CHECK GOOD IAW CRJ AMM 36-21-00
